# SDR SWIA202158591

- Difficulty date: May 9, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 44,610 hours, 28,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Diaphragm
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH DIAPHRAGM AT FS801.25  LOWER IB HOLE IS OVERSIZE    (FILED CLOSED)     REMOVED AND REPLACED LH DIAPHRAGM AT FS 801 IAW CRJ 700 SRM  51-42-21-001-001-AO1. NO WEIGHT CHANGE PART FOR PART REPLACEMENT
